Open Access
Translator Disclaimer
2014 A Multiple Iterated Integral Inequality and Applications
Zongyi Hou, Wu-Sheng Wang
J. Appl. Math. 2014: 1-9 (2014). DOI: 10.1155/2014/327943


We establish new multiple iterated Volterra-Fredholm type integral inequalities, where the composite function w(u(s)) of the unknown function u with nonlinear function w in integral functions in [Ma, QH, Pečarić, J: Estimates on solutions of some new nonlinear retarded Volterra-Fredholm type integral inequalities. Nonlinear Anal. 69 (2008) 393–407] is changed into the composite functions w1(u(s)),w2(u(s)),, wn (u(s)) of the unknown function u with different nonlinear functions w1,w2,,wn, respectively. By adopting novel analysis techniques, the upper bounds of the embedded unknown functions are estimated explicitly. The derived results can be applied in the study of solutions of ordinary differential equations and integral equations.


Download Citation

Zongyi Hou. Wu-Sheng Wang. "A Multiple Iterated Integral Inequality and Applications." J. Appl. Math. 2014 1 - 9, 2014.


Published: 2014
First available in Project Euclid: 2 March 2015

zbMATH: 07131525
MathSciNet: MR3246412
Digital Object Identifier: 10.1155/2014/327943

Rights: Copyright © 2014 Hindawi


Vol.2014 • 2014
Back to Top